MathSciNet Relay Station
MathSciNet bibliographic data
MR190999 60.40
Shepp, L. A. Radon-Nikodým derivatives of Gaussian measures. Ann. Math. Statist. 37 1966 321–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement